About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 349305, 6 pages
http://dx.doi.org/10.1155/2013/349305
Research Article

On Fixed Point Theory of Monotone Mappings with Respect to a Partial Order Introduced by a Vector Functional in Cone Metric Spaces

1School of Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China
2Department of Mathematics, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 19 November 2012; Revised 11 January 2013; Accepted 23 January 2013

Academic Editor: Micah Osilike

Copyright © 2013 Zhilong Li and Shujun Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Akbar Azam, and Nayyar Mehmood, “Multivalued fixed point theorems in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 184, 2013. View at Publisher ยท View at Google Scholar